I had used Viagra before my prostate cancer surgery and radiation with amazing results. I had to cut a 25 mg tablet in quarters because it worked so well. I had to use Viagra on days when I had exercised intensely, which was just about every day. It is now well over a year since my surgery and about a year since I completed radiation. I have a bottle of Cialis I got for free and every time I use it I have problems. I was close to having an erection with no medication at all, but when I use Cialis I seem to loose all sensation, I generally feel depressed and my stomach bothers me. So where I almost had an erection unaided, with Cialis I get absolutely nothing. I guess the smart thing to do would be to try Viagra again, but I'm wondering if anyone else has had a similar problem. I am 60 yoa and in very good health.View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.